Not on any other medications. The doctor has me on 10mg if prednisone. 1 tablet twice a day for weird bumps on the back of my tongue and a red throat because he can't find anything wrong with me. So I'm on these pills for 4 days.
Recently my legs and lower back have began to hurt and I read online that these side effects are serious. I'm worried because I can't get to anywhere right now as is 10pm and I have to take another pill soon. I read you shouldn't miss a dose of this.
Is this really urgent? So for this is the only side effect I have noticed but my legs and lower back sure do hurt maybe on a scale of 2-3, so not terribly bad. Why is this considered serious? I read it has to do with low potassium so I'm drinking Gatorade.
What do I do?
Added 26 Oct 2018:
The pain began I want to say 5-6 hours after I took the first pill.
After only 4 days your potassium shouldn't be affected yet unless it was low to begin with, so next time you're at your doctor have him check it. I doubt this is the problem. You can take magnesium for the aches as it does affect this also. 400mg per day. You can stop taking prednisone after only 4 days because it's a small dose. You can also take half, 5mg per day and see how that works. Prednisone is an anti-inflammatory and it does help with reactions such as your bumps, but you can also take benadryl for the bumps if it's an allergic reaction to something. You can also call your pharmacist.
29 Oct 2018
On rare occasions you can have an allergic reaction which can be devastating. Necrosis is one such side effect, but very rare. Stop if you feel worried and get another opinion. My symptom was extreme pain in both my knees. Result, necrosis of both knees and hips. You should be fine, but follow your gut instinct. Lisa
Subscribe to Drugs.com newsletters for the latest medication news, alerts, new drug approvals and more.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated 1 Aug 2019), Cerner Multum™ (updated 1 Aug 2019), Wolters Kluwer™ (updated 31 July 2019) and others.